MAUDE Adverse Event Report: CAREFUSION, INC ILLINOIS NEEDLE BONE MARROW 18G ADJ LEN; NEEDLE, HYPODERMIC, SINGLE LUMEN

CAREFUSION, INC ILLINOIS NEEDLE BONE MARROW 18G ADJ LEN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number DIN1518X
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
Where during the control a blue plastic debris was noticed.He observed the presence of "blue" colored particles (inside the individual packaging) which would appear to be "debris" of blue plastic from the device.The manufacturer is required to justify the presence and harmlessness of these "debris".
 
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: (b)(4).Patient problem code: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: five photos of lot 0001360956 were provided to our quality team for investigation.Through visual inspection, it was observed that there is a blue particle inside the package, verifying the reported failure.A review of the internal manufacturing device records and raw material history files for reported lot 0001360956 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.During the investigation performed, it was verified that the ionization air equipment is implemented to blow the units on the manufacturing line after assembly, to minimize the occurrence of this failure mode.The preventive maintenance of the equipment was reviewed through the preventive maintenance form, it was confirmed that the corresponding corrective maintenance was carried out and no problems were found during it.Based on the results of the investigation we are able to identified inconsistency when following the inspection procedure in the packaging area that indicates that the pouch must be shaken to ensure that it is free of particles.Manufacturing personnel have been notified of this incident and additional training was provided regarding the proper inspection method to ensure the package is free of particles.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H3 other text : see manufacturer here.

Brand Name
ILLINOIS NEEDLE BONE MARROW 18G ADJ LEN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key13670307
Report Number9680904-2022-00015
Device Sequence Number19998462
Product Code FMI
UDI-Device Identifier10885403087073
UDI-Public(01)10885403087073
Combination Product (Y/N)N
Initial Reporter CountryTS
PMA/510(K) Number
K930217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2025
Device Model NumberDIN1518X
Device Catalogue NumberDIN1518X
Device Lot Number0001360956
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown